# SDR GAIA9884

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591016373
- Condition: Misdrilled
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 96-16-04 SEVERA MISMATCHED DRILLED HOLES WERE FOUND ON THE APB ANGLE AT FUSELAGE STATION 817 FROM L6L TO L17L LT AND FROM L6R TO L17R RT.  THE HOLES WERE PLUGGED IAW KITTY HAWK EA D9-53-065.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
